Discussions By Condition: Sexual conditions

Late period 3 months after stopping Nuvaring

Posted In: Sexual conditions 0 Replies
  • Posted By: ag2011
  • May 24, 2011
  • 09:08 PM

:confused: I was on Nuvaring for about 7-8 months. As time went on, around month 5-7, every time i would put a new ring in i would feel very shaky and nauseous as if it were symptoms of first taking birth control.

During February I had my period on the 16. Put a new ring in a few days later on Sunday (as i always do) and two days later felt sick from it so i took it out (FOR GOOD). I had a weird barely there period about 3 days later. That lasted about 5 days.

Then in March, I had a normal period on the 18th-23rd.

April came, i had another normal period from the 15th-20th. (My boyfriend and I had protected sex a few days before this period)

He then left for a month (so i obviously didn't have sex).

It is now May 24th. I still have not had a period since April.

What is wrong? Has anyone else had these weird symptoms from Nuvaring? They need to tell people about possible symptoms from stopping Nuvaring, and not just symptoms you may experience when starting. I feel period cramps like I'm going to get it but it still hasn't come yet. I took a pregnancy test at home and it came out negative. I feel sort of faint today, not well, and my stomach has been upset for the past few days...Although, the upset stomach is nothing new to me. I also have anxiety which causes me to have upset stomachs almost on a daily basis. I've set a date to go to the doctors to see what is wrong. :(

P.S. I am 19 years old, if this information helps at all.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?